A note on an asymptotic expansion related to the Dickman function
In this paper we refine an asymptotic expansion given by Soundararajan (Ramanujan J 29(1–3):25–30 2012) for a family of multiple integrals related to the Dickman function. The result suggests a relatively simple approach to computing these integrals numerically.
KeywordsDickman function Linear sieve Polylogarithms
Mathematics Subject Classification11N25 11N99
I would like to thank the American Institute of Mathematics for providing me the opportunity to participate in the workshop on Bounded gaps between primes, and fostering the lively intellectual atmosphere that inspired this manuscript.